MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ICON PREMO; CPAP

FISHER & PAYKEL HEALTHCARE LTD ICON PREMO; CPAP
Model Number ICONPBN-HT
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in canada, reported that the power cord of an icon cpap humidifier has cracked with exposed copper wires.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(6).Method: the complaint icon cpap humidifier was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of the product.Results: the customer reported that the power cord had been cracked with exposed copper wires.Conclusion: without the complaint device, we are unable to confirm the reported event.The icon auto cpap is designed to the electrical safety standards, ul60601-1 and as/nzs 3200.1.The materials used in the thermoplastic components of the mains connector and the cases are flame retardant according to ul 60601-1 and as/nzs3200.1.Our user instructions that accompany the icon cpap humidifier state the following: - "only operate if the device, power cord and plug are dry and in good working order." - "do not operate the device, water chamber or breathing tube if it is dropped, damaged or not working as intended." iconpbn is not sold in the usa but it is similar to a product which is sold in the usa.The 510(k) for the similar product is k094040.

Brand Name
ICON PREMO
Common Device Name
CPAP
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine 92618
9494341005
MDR Report Key20741663
Report Number9611451-2024-00784
Device Sequence Number8649182
Product Code BZD
UDI-Device Identifier09420012425034
UDI-Public(01)09420012425034(10)2100270528(11)170721
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberICONPBN-HT
Device Catalogue NumberICONPBN-HT
Device Lot Number2100270528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown